# SDR ASAA2017120522785

- Difficulty date: December 5, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 6,470 hours, 2,189 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 707208601
- Part serial: 6505150201701
- Condition: Faulted
- Part time: 6,467 hours, 2,188 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE T/S APU FOUND FAULT CODE 49-72105 DMM SHOWS CIRCUIT FAILURE IN MAINT HISTORY STATS 3-25. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 49-70 TASK 808. RMVD AND INSTALLED NEW APU ECU REF 49-11-01 AND 49-61-12. ACCOMPLISHED INSTALL TESTS REF 49-61-12. ALL TESTS PASSED. SYS CKS NORMAL.
